# SDR RAIA00801030

- Difficulty date: January 27, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 23,328 hours, 20,194 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 5577 - STL - ENGINE NR 2 THRUST REVERSER DISAGREE MESSAGE DURING TAKEOFF ROLL.  MAINTENANCE ADDED SHIM TO BOTTOM STOW SWITCH.  OPERATIONAL TEST OF SYSTEM CHECKED GOOD.
